Whatc auses lighter periods when on birth control pills?
User rating for this question
I just have a question about birth control. I was last sexually active on XXXXXXX 4, 2014. I currently take sprintec birth control. I think I took too many pills because I lost a pack and found an old pack and took those pills. I had a very light period, almost non existant and every pregnancy test I have taken has been negative. Do you think that there is a chance of pregnancy? I have continued on to take these birth control pills because I still wanted to prevent an unwanted or unplanned pregnancy.
Posted Thu, 27 Feb 2014 in Birth Control
Answered by Dr. Aarti Abraham 13 minutes later
Brief Answer: YOU STAY PROTECTED, NO CHANCE OF PREGNANCY. Detailed Answer: Hello Thanks for writing to us with your health concern. Are you sure you took more pills or not ? As long as you took the pills without a major gap, you stay protected. Periods are generally lighter while on birth control. When did you last have one ? If you have regular cycles generally, then a pregnancy test taken 4 weeks after unprotected sex is pretty much conclusive. You have been right in continuing the pills, taking them without a break will continue to provide protection against pregnancy. If it was the first month of pill use, barrier methods are recommended as back up. All the best. Please feel free to discuss further.
People also viewed
- No period birth control pills
- Swapping from cerazette to microgynon
- Period on birth control pills
- Norethisterone transition to cerazette
- Tongue yellow in middle
- Cerazette and oxytetracycline
- Phenoxymethylpenicillin and cerazette
- Smoking weed and taking midol
- Does lofepramine effect cerazette
- Heavy periods birth control pills
- Birth control pills missed period
- Whatc auses lighter periods when on birth control pills
- Migraine and missed period
- Tender middle of stomach
- Mifepristone and misoprostol tablets in tamilnadu